A characterization of Linearly Compact Modules.
Mathematische Annalen, Tome 271 (1985), pp. 1-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1985__271_163949,
author = {Claudia Menini},
title = {A characterization of {Linearly} {Compact} {Modules.}},
journal = {Mathematische Annalen},
pages = {1--12},
year = {1985},
volume = {271},
zbl = {0539.16031},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__271_163949/}
}
Claudia Menini. A characterization of Linearly Compact Modules.. Mathematische Annalen, Tome 271 (1985), pp. 1-12. http://geodesic.mathdoc.fr/item/MAN_1985__271_163949/